Suggest treatment for inflammation of the eye

default
Posted on Mon, 15 Jun 2015 in Vision and Eye Disorders
Question: my eye feels like there is somting in it it keaps closing i cheaked but there is noting in it it a bit red in side
doctor
Answered by Dr. Dadapeer K 36 minutes later
Brief Answer:
This can be because of inflammation of the eye.

Detailed Answer:
Hello
Welcome to Health care Magic

I am Dr. Dadapeer K, an ophthalmologist and I will be answering your question.

I reviewed your history.
It seems from the history that you are having redness of eye with feeling of foreign body sensation.
The first thing needs to be ruled out is presence of dust particle, if this is not present the symptoms can be because of inflammation of the eye.

I would like to treat this with antibiotic eye drops like Moxifloxacin eye drops and artificial tears eye drops like Just tear eye drops.

If possible do send me a photo of the affected eye so that I can advice you accordingly.


Hope this answers your question and the information is helpful to you.
Do write back to me for further questions.

Thank you
With regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dadapeer K 2 hours later
Hi, I have provided some attachments. Please review them.
doctor
Answered by Dr. Dadapeer K 49 minutes later
Brief Answer:
It looks like inflammation of the eye.

Detailed Answer:
Hello
Thank you for the follow up question.

I reviewed the photo attached with the question.
It shows redness in right eye indicating inflammation as I mentioned in my previous answer.
You need to use the eye drops as I mentioned.
The condition should resolve in 3-5 days.

Hope this information is helpful to you.

Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dadapeer K

Ophthalmologist

Practicing since :2003

Answered : 5709 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Treatment/Therapy

Recent questions on  Artificial tears

doctor1 MD

I am an 80 year old male and I have had a blood shot condition first in the right eye and now the same thing in my left eye. I do feel some...

doctor1 MD

Weakness on the left side of my mouth

doctor1 MD

I have pain in both hips. My feet itch and the palms of my hands itch. I have dry eye . I have gained weight. I am depressed. I am tired all the time.

doctor1 MD

i am suffering from allergic conjunctivitis from the last 3 yrs presently using a combination of Loteprednol & Tobramycin eyes drops alongwith...

doctor1 MD

We live in an area where the nut harvest has just occurred. I have had irritation in my eyes for the last few weeks, and the irritation has not...

doctor1 MD

Since this morning I have had burning, very red eyes (Right worse than left), a foreign body sensation in the eyes and sensitive to sunlight. I...

doctor1 MD

I was diagnosed with occular rosacea. After many treatments including steroid drops and allergy drops as well as artificial tears daily I have had...

Get personalised answers from verified doctor in minutes across 80+ specialties

197 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2